Option Valuation with Systematic Stochastic Volatility

  • Author(s): KAUSHIK I. AMIN, VICTOR K. NG
  • Published: Apr 30, 2012
  • Pages: 881-910
  • DOI: 10.1111/j.1540-6261.1993.tb04023.x

ABSTRACT

We use an extension of the equilibrium framework of Rubinstein (1976) and Brennan (1979) to derive an option valuation formula when the stock return volatility is both stochastic and systematic. Our formula incorporates a stochastic volatility process as well as a stochastic interest rate process in the valuation of options. If the “mean,” volatility, and “covariance” processes for the stock return and the consumption growth are predictable, our option valuation formula can be written in “preference‐free” form. Further, many popular option valuation formulae in the literature can be written as special cases of our general formula.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version